Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Taking olmesartan. Feeling tired and pressure in head. Is this normal?

User rating for this question
Very Good
Answered by
Practicing since : 1966
Answered : 4506 Questions
Question
I have been taking Olmesartan for the past week and I have been feeling very very tired, general unwell feeling, head pressure, is this normal when starting this drug?
Posted Mon, 27 May 2013 in Hypertension and Heart Disease
 
 
Answered by Dr. Anantharamakrishnan 16 minutes later
Hi friend,
Welcome to Health Care Magic

It is not ‘normal’ on starting the drug
It is a side effect and it is not common

Give the benefit of doubt and change the drug – there are several classes of drugs and several drugs in each class... See your doctor...

Also have routine tests like electrolytes, kidney function and blood counts...

Take care
Wishing speedy recovery
God bless
Good luck
Above answer was peer-reviewed by
 
Follow-up: Taking olmesartan. Feeling tired and pressure in head. Is this normal? 3 minutes later
I have tried Ramipril, irbesartan, losartan, pendropril and all give me side effects, I also tried a directic but had increased Uris acid. Would you recommend a drug that might not give me side effects?
 
 
Answered by Dr. Anantharamakrishnan 11 minutes later
Hi friend,
Welcome to Health Care Magic

The first drugs are either Angiotensin Converting Enzyme Inhibitor (ACEI) or Angiotensin Receptor Blocking drugs (ARB)
The next one is a diuretic.

Try calcium channel Blockers (CCB – like felodipine or amlodipine)
You may also try Beta Blockers (like nebivolol or Metoprolol)
Do not start by yourself...discuss with your doctor...get appropriate prescription...

Take care
Wishing speedy recovery
God bless
Good luck
Above answer was peer-reviewed by
 
Follow-up: Taking olmesartan. Feeling tired and pressure in head. Is this normal? 1 hour later
I have tried a CCB and again had side effects. Is it worth trying a different ACE! Say Lisinopril?
 
 
Answered by Dr. Anantharamakrishnan 3 hours later
It is mostly class effects - individual differences are not much / changing to a different drug in the same class may not help in most occasions...
Try Beta blockers...
Try a different diuretic - small dose of aldactone / frusemode in combination..
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor